MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGM282810
Medical Device Problem Codes Obstruction of Flow (2423); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pseudoaneurysm (2605); Thrombosis/Thrombus (4440)
Date of Event 02/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
C21: a review of the manufacturing records for the device is going to be conducted.The investigation is in process.The device remains implanted and is not available for analysis.Further information was requested and will be provided.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6), 2026, the patient underwent endovascular procedure to treat a degenerative thoracoabdominal aortic aneurysm using a gore® excluder® thoracoabdominal branch endoprosthesis (tambe) device system.Also, gore® tag® conformable thoracic stent graft with active control system devices were used in the patient's aorta with the tambe device.The patient tolerated the procedure.On (b)(6), 2025, pre- treatment computed tomography angiography (cta) showed that the maximum diameter of aortic disease was 65.3 mm.On (b)(6), 2026, follow up cta showed that the maximum diameter of aortic disease was 66 mm.A pseudoaneurysm of the left subclavian artery was noticed.The pseudoaneurysm was thrombosed.On (b)(6), 2026, the angiogram was performed.Treatment setting: hospital outpatient.No reintervention was done.However, according to the site, the treatment is required.The physician is monitoring the patient.
 
Additional Manufacturer Narrative
This report was sent as a retraction.Based on the information provided that there was hematoma determined about one month after the procedure, no pseudoaneurysm found, no vessel rupture/damage or occlusion were noticed, no device issues were noted, and the additional procedure is not required and the patient is doing well, per - this event is not reportable as the event did not meet the definition or a serious injury or reportable malfunction.
 
Event or Problem Description
This report was sent as a retraction.Due to the information received from the physician on (b)(6) 2026, there was no pseudoaneurysm found, but hematoma was determined about one month after the procedure, no vessel rupture/damage or occlusion were noticed, no device issues were noted, and the additional procedure is not required and the patient is doing well, this event is not reportable as the event did not meet the definition or a serious injury or reportable malfunction.

Brand Name
GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
nataliya baramzina
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key24903953
Report Number2017233-2026-07391
Device Sequence Number15902628
Product Code MIH
UDI-Device Identifier00733132646937
UDI-Public(01)00733132646937(17)280730
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTGM282810
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date04/16/2026
Supplement Report FDA Received Date04/28/2026
Date Device Manufactured08/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization; Required Intervention;
Patient Age67 YR
Patient SexMale
Patient Weight82 KG
Patient RaceWhite